# SDR WX0A2022121231671

- Difficulty date: December 12, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N283NV
- Make and model: Airbus A320-214
- Aircraft serial: 2920
- Aircraft time: 48,718 hours, 19,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 869468
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF EMERGENCY POWER SUPPLY TEST 33-51-00-710-00-A RECIVED BAT/ EPSU (10WL) FWD L AND BAT/ EPSU (13WL) AFT L. / R+R EPSU BATTERIES AT 10WL AND 13WL IAW AMM 31-51-92-000-002-A/33-51-38-400-002-A OPS CHECK GOOD."
